# SDR CA051011006

- Difficulty date: October 5, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 21,564 hours
- Engine: Pwa PT6A34
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Assy
- Part number: 02532310103
- Condition: Sheared
- Location: Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLT AT 7000 FEET, NR 1 ENGINE LOST POWER.  FLT CREW SECURED NR 1 ENGINE IAW APPLICABLE FLT MANUAL PROCEDURES AND LANDED A/C AT NEAREST AIRPORT.  UPON INVESTIGATION, MX FOUND THAT CAUSE OF ENG FAILURE WAS DUE TO ENG DRIVEN FUEL PUMP.  WHEN FUEL PUMP WAS REMOVED IT WAS FOUND THAT SPLINES HAD SHEARED OFF OF DRIVE AS A RESULT OF INTERNAL PUMP FAILURE.  THE ACCESSORY DRIVE SECTION, ON THE ENGINE, WAS INSPECTED AND FOUND TO BE DEFECT FREE.  THE ENGINE DRIVEN FUEL PUMP ALONG WITH THE FUEL CONTROL UNIT WERE BOTH REPLACED AND THE ENGINE WAS GROUND RUN WHERE ALL PARAMETERS WERE FOUND TO BE NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  THE FUEL PUMP HAS BEEN SENT OUT FOR TEAR DOWN AND A STRIP REPORT.
